# SDR 04FDEA02328

- Difficulty date: July 30, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 26456
- Aircraft time: 68,413 hours, 27,348 cycles
- Engine: Ge CF6*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT TRAILING EDGE WEDGE NEEDS TO BE RAN.  REMOVED TRAILING EDGE ASSY AND SKIN ASSY IAW SRM 51-35-01 VOL II AND SRM   51-31-01 VOL II.  FABRICATED NE TRAILING EDGE ASSY IAW DWG AVB7021, ASSEMBLED TRAILING EDGE IAW SRM 51-35-01 VOL II, INSTALLED TRAILING EDGE ASSY IAW SRM 51-35-02 VOL II,   FABRICATED NEW SKIN IAW DWG AVB7091, INSTALLED NEW SKIN IAW SRM 51-35-01 VOL II AND   51-31-01 VOL II. FOR ADDITIONAL WORK SEE N/R N01063, N00716, N01061, N01062, N00717, N01064 AND N01065. REF N/R N01024.
